# SDR REXA2018061300489

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 27,647 hours, 25,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRES UNDER FA JUMPSEAT WHEN STOWED WERE SNAPPED. EXIT AND FLOOD LIGHT INOPERATIVE. REPAIRED WIRING AT FWD LEVEL FLOODLIGHT AND EMER EXIT SIGN RE AMM CRJ200-20-10-00.
